# SDR CALA2025080507325

- Difficulty date: August 2, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Flange
- Part number: 147A320011
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BODY-TO-VERTICAL FIN FAIRINGS FLANGE BROKEN.   REMOVED AND REPLACED LH BODY TO VERTICAL FIN FAIRINGS FLANGE IAW SRM 51-40-02-0G-0 AND DWG 147A0030.
